Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/16907
Title: Taylor expansion of the density in a stochastic heat equation
Author: Márquez, David (Márquez Carreras)
Sanz, Marta
Keywords: Equacions integrals estocàstiques
Càlcul de Malliavin
Stochastic differential equations
Malliavin calculus
Issue Date: 1998
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a: http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3949/4789
It is part of: Collectanea Mathematica, 1998, vol. 49, num. 2-3, p. 399-415
URI: http://hdl.handle.net/2445/16907
ISSN: 0610-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
146424.pdf150.76 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.